# SDR FDEA202407301066

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 22,533 hours, 8,830 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transponder
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE GOT AN ATC FAULT EICAS MESSAGE. CREW REPORT SYSTEM RECOVERED DURING  FLIGHT.TESTING IN PROGRESS.  FIM: 34-53 FAULT TREE 803,  BOTH ATC TRANSPONDERS TESTED PER FIM TASK34-53.  FAULT TREE 803. NO FAULTS SHOWN AND BOTH TESTED SATIS. GREEN LED INDICATED AT EACH TRANSPONDER.
